# SDR VNAA2019031211101

- Difficulty date: March 12, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 35,014 hours, 34,872 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 10049H7475
- Condition: Cracked
- Location: Cockpit
- Part time: 21,080 hours, 20,294 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER DEPARTURE FROM DCA FLIGHT 5484 GOT A SHATTERED CA WINDSHIELD AT ABOUT FL098 A EMERGENCY WAS DECLARED BY THE CREW WHEN RETURNING BACK TO DCA. THEY DID DENIED EMERGENCY EQUIPMENT TO STAND BY. THE AIRCRAFT WAS ABLE TO TAXI TO THE GATE UNDER ITS OWN POWER. SUPPLEMENTAL INFORMATION, MX R&R LT WINDSHIELD.
